Alert archive / Louisiana / Tornado Warnings in 2018

Tornado Warning 83, NWS Jackson, MS

November 5, 2018Morehouse Parish, Louisiana

NWS Jackson, MS issued this tornado warning at Nov 5, 2018, 7:12 PM CST for Morehouse Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2018, 7:12 PM CST (01:12 UTC)
Expired
Nov 5, 2018, 7:44 PM CST
In force
32 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Morehouse Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 183 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 4:06 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
400 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

564 
WFUS54 KJAN 060112
TORJAN
LAC067-060215-
/O.NEW.KJAN.TO.W.0083.181106T0112Z-181106T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
712 PM CST MON NOV 5 2018

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northern Morehouse Parish in northeastern Louisiana...

* Until 815 PM CST.
    
* At 711 PM CST, a severe thunderstorm capable of producing a tornado
  was located 7 miles north of Sterlington, or 10 miles west of
  Bastrop, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bastrop around 725 PM CST.
  Beekman around 730 PM CST.
  Galion around 740 PM CST.
  Jones around 750 PM CST.

Other locations impacted by this tornadic thunderstorm include Mer
Rouge and Bonita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3291 9208 3301 9166 3300 9153 3291 9149
      3289 9150 3288 9151 3288 9155 3278 9160
      3271 9206 3280 9205 3282 9207 3284 9206
      3288 9208
TIME...MOT...LOC 0111Z 259DEG 37KT 3280 9208 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JM
2 follow-up statements
468 
WWUS54 KJAN 060137
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
737 PM CST MON NOV 5 2018

LAC067-060215-
/O.CON.KJAN.TO.W.0083.000000T0000Z-181106T0215Z/
Morehouse LA-
737 PM CST MON NOV 5 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR NORTHERN
MOREHOUSE PARISH...
    
At 737 PM CST, a severe thunderstorm capable of producing a tornado
was located over Galion, or 9 miles northeast of Bastrop, moving east
at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Jones around 750 PM CST.

Other locations impacted by this tornadic thunderstorm include
Bonita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3295 9191 3301 9166 3300 9153 3291 9149
      3289 9150 3288 9151 3288 9155 3283 9157
      3282 9159 3276 9198
TIME...MOT...LOC 0137Z 259DEG 37KT 3285 9177 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JM
406 
WWUS54 KJAN 060144
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
744 PM CST MON NOV 5 2018

LAC067-060154-
/O.CAN.KJAN.TO.W.0083.000000T0000Z-181106T0215Z/
Morehouse LA-
744 PM CST MON NOV 5 2018

...THE TORNADO WARNING FOR NORTHERN MOREHOUSE PARISH IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for southeastern
Arkansas...and northeastern Louisiana.

LAT...LON 3295 9191 3301 9166 3300 9153 3291 9149
      3289 9150 3288 9151 3288 9155 3283 9157
      3282 9159 3276 9198
TIME...MOT...LOC 0142Z 259DEG 37KT 3286 9169 

$$

JM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 5, 5:43 PM CST, 1 hour 29 minutes earlier.

Area forecast discussion, Nov 5, 5:43 PM CST, 1 hour 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
543 PM CST Mon Nov 5 2018

...SEVERE WEATHER EVENT EXPECTED ACROSS THE ARKLAMISS TONIGHT...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Areas of MVFR and IFR stratus remain scattered across the area
this evening. SHRA/TSRA have developed across North LA and will
move into NE LA, SE AR, and NW MS through this evening ahead of a
cold front. Some of these storms could be severe with tornadoes,
large hail, and 50 kt wind gusts. The storms will spread
southeastward overnight and gradually weaken as they get closer to
GTR/JAN/HKS/MEI, though strong wind gusts and a tornado are still
possible. Ceilings will fall to MVFR/IFR at most sites overnight
through early Tuesday morning, and IFR visibilities are possible
around HBG/PIB. Conditions should improve through mid-morning,
with VFR conditions prevailing areawide by late morning and
continuing through the remainder of the TAF period. /DL/

&&

.DISCUSSION...
Through Tuesday: The primary forecast concern continues to be the
severe threat from this evening through the early morning hours
tomorrow. A cold front is continuing to organize from the mid
Mississippi Valley southward through the ArkLaTex, pushing eastward
toward our region. As subtle upper forcing overspreads the Delta,
convection is likely to develop across parts of NE Louisiana, SE
Arkansas, and NW Mississippi. Strong deep layer effective shear will
favor a mode of discrete supercells initially. With very strong
shear in place (mesoanalysis indicating 300-400 m2/s2 effective SRH
moving into the area) and increasing instability (mid/upper 60s
dewpoints advecting northward), these storms could be capable of
producing strong tornadoes, 70+ mph wind gusts, and hail up to
golfball size. With decreasing upper level support through the
evening, the storms will evolve into more of a line or broken line
as they approach the Natchez Trace corridor pushing southeastward. A
somewhat lower damaging wind and tornado threat will remain, with a
lessening hail threat as updrafts become less robust. With the front
expected to stall, the line will slow down and weaken overnight,
with the severe threat dissipating after midnight. What's left of
the line likely will not even reach the US 98 corridor by daybreak
Tuesday.

With the front slowing across the area, lightening winds, and a
moist environment remaining in place across SE Mississippi, areas of
fog are anticipated across the Pine Belt tonight through Tuesday
morning. Some of this fog could be locally dense, and thus this
threat has been added to the HWO. Confidence is not high enough to
issue a preemptive advisory, but we will need to monitor for the
potential need for one through the evening hours. The fog threat
will end from north to south tomorrow morning as the front slips
through the area. The good news is clearing is expected tomorrow,
with dry conditions for the vast majority of the area through the
rest of the day. Enjoy it while you can, because the rest of the
work week is looking quite wet... /DL/

Tomorrow tonight through Monday...high pressure moves into the
region Tuesday, forcing the boundary southeast, but not really
clearing the region. It will stall south of the cwa before
gradually lifting north, bringing rain back and likely a little
warmer air. The next disturbance and boundary moves in Wednesday
and lingers with some weak disturbances traveling along the
boundary. There could be a period of decent lapse rates, but
nothing great Wednesday night into early Thursday. The next system
moves in Friday with the boundary looking better as it moves
across the I-59 corridor. The upper jet also looks good with
100kts or more moving across the cwa. May be worth watching.
Guidance continues to show temperatures falling about 20 degrees
by the weekend, so cooler air is finally on the way. Overall no
real changes to the previous forecast. /7/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       65  76  60  74 /  79  19  30  40
Meridian      66  76  58  75 /  65  59  28  41
Vicksburg     64  76  60  72 /  77   9  32  44
Hattiesburg   70  79  64  79 /  20  42  18  51
Natchez       68  78  65  76 /  65  27  31  44
Greenville    57  72  55  63 /  92   1  49  48
Greenwood     59  73  56  66 /  90   2  39  50

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/7
Hazardous weather outlook, Nov 5, 3:07 PM CST, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
307 PM CST Mon Nov 5 2018

ARZ074-075-LAZ007>009-MSZ018-019-025>030-032>037-040-041-062115-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-
Oktibbeha-Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-
307 PM CST Mon Nov 5 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

Severe storms are likely, especially during the evening to around
midnight time frame. Strong tornadoes are possible along with
damaging winds up to 70 mph and large hail up to golf ball size.
Stay weather aware and have your severe weather plans in place.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ015-016-023-MSZ031-038-039-042>045-047-062115-
Richland-Madison LA-Franklin LA-Lowndes-Winston-Noxubee-Yazoo-
Madison MS-Leake-Neshoba-Warren-
307 PM CST Mon Nov 5 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and northeast Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

Severe storms are possible, mainly from late evening to the early
morning hours. Storms could contain tornadoes and damaging wind
gusts up to 60 mph along with quarter to golf ball size hail. Stay
weather aware and have your severe weather plans in place.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ024>026-MSZ046-048>056-059>062-062115-
Catahoula-Tensas-Concordia-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-
Franklin MS-Lincoln-
307 PM CST Mon Nov 5 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, south
central Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Late Tonight

Isolated severe storms are possible late tonight. Damaging wind
gusts up to 60 mph along with quarter size hail will be possible,
and a tornado cannot be ruled out. Stay weather aware and have
your severe weather plans in place.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ057-058-063>066-072>074-062115-
Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-
Lamar-Forrest-
307 PM CST Mon Nov 5 2018

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Tuesday

FOG
THREAT...Limited
TIMING...Late Tonight into Tuesday morning

Areas of fog are expected to develop late tonight and continue
through the early morning. Visibility may drop to between a half
and a quarter mile resulting in slow travel conditions.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FOG*
Extreme...Widespread fog with visibilities near zero.
Significant...Fog with visibilities less than or equal to 1/4
 mile likely.
Elevated...Fog with visibilities less than or equal to 1/4 mile
 possible.
Limited...Patchy fog with visibilities less than or equal to 1/4
 mile possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Nov 5, 3:16 PM CST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CST MON NOV 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     3 WSW PICKENS           32.87N 90.01W
11/01/2018                   YAZOO              MS   NWS STORM SURVEY

            CORRECTS TIME OF PREVIOUS TSTM WND DMG
            REPORT FROM 3 WSW PICKENS. SPORADIC WIND
            DAMAGE BETWEEN VAUGHAN AND PICKENS. SEVERAL
            TREES AND LARGE LIMBS WERE DOWN.

&&

TW
Local storm report, Nov 5, 4:25 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CST MON NOV 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 AM     TORNADO          4 WNW RIDGELAND         32.44N 90.20W
11/01/2018                   MADISON            MS   NWS STORM SURVEY

            THIS BRIEF WEAK EF1 TORNADO OCCURRED BETWEEN
            N LIVINGSTON RD AND BRIDGEWATER SUBDIVISION.
            A FEW DOZEN TREES WERE SNAPPED AND UPROOTED
            WITH NUMEROUS LARGE LIMBS BROKEN. PEAK
            INTENSITY WAS NOTED AT THE S END OF HICKORY
            RD WHERE SEVERAL HARDWOOD TREES WERE
            SNAPPED. THE TORNADO MOVED TO THE E AND A
            LARGE MAJORITY OF THE TREES WERE DOWNED TO
            THE N AND THEN NE. TOTAL PATH LENGTH WAS 1.3
            MILES, 250 YDS WIDE, MAX WINDS 88 MPH.

&&

CE
Local storm report, Nov 5, 4:27 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CST MON NOV 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     TSTM WND DMG     2 WNW RIDGELAND         32.43N 90.16W
11/01/2018                   MADISON            MS   NWS STORM SURVEY

            MANY LARGE LIMBS AND A FEW TREES DOWN AROUND
            BUTLER DR AND RICHARDSON RD.

&&

CE
Local storm report, Nov 5, 4:41 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CST MON NOV 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TORNADO          4 WNW RIDGELAND         32.44N 90.20W
11/01/2018                   MADISON            MS   NWS STORM SURVEY

            CORRECTS PREVIOUS TORNADO REPORT FROM 4 WNW
            RIDGELAND. THIS BRIEF WEAK EF1 TORNADO
            OCCURRED BETWEEN N LIVINGSTON RD AND
            BRIDGEWATER SUBDIVISION. A FEW DOZEN TREES
            WERE SNAPPED AND UPROOTED WITH NUMEROUS
            LARGE LIMBS BROKEN. PEAK INTENSITY WAS NOTED
            AT THE S END OF HICKORY RD WHERE SEVERAL
            HARDWOOD TREES WERE SNAPPED. THE TORNADO
            MOVED TO THE E AND A LARGE MAJORITY OF THE
            TREES WERE DOWNED TO THE N AND THEN NE.
            TOTAL PATH LENGTH WAS 1.3 MILES, 250 YDS
            WIDE, MAX WINDS 88 MPH.

&&

CE
Local storm report, Nov 5, 4:42 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CST MON NOV 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     TSTM WND DMG     2 WNW RIDGELAND         32.43N 90.16W
11/01/2018                   MADISON            MS   NWS STORM SURVEY

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            WNW RIDGELAND. MANY LARGE LIMBS AND A FEW
            TREES DOWN AROUND BUTLER DR AND RICHARDSON
            RD.

&&

CE
Local storm report, Nov 5, 4:46 PM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CST MON NOV 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TORNADO          4 W BOLTON              32.36N 90.53W
11/01/2018                   HINDS              MS   NWS STORM SURVEY

            THIS BRIEF AND WEAK EF0 TORNADO BEGAN JUST
            NORTH OF I-20 ON CLOVER HILL CIRCLE WHERE
            THE METAL ROOF WAS BLOWN OFF AN OUTBUILDING.
            THE TORNADO CONTINUED NORTHEAST TO SOUTH
            FARR ROAD BUT NO EVIDENCE OF TORNADIC DAMAGE
            WAS FOUND AFTER THIS POINT. ASIDE FROM THE
            MENTIONED STRUCTURAL DAMAGE MOST OF THE
            DAMAGE WAS LIMITED TO TREES MAINLY IN THE
            FORM OF DOWNED LARGE LIMBS.

&&

CE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 2:12 AM CSTSevere Thunderstorm WarningJANTensas38 min

Nearby

Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.